# SDR DHL2002807001

- Difficulty date: January 9, 2002
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 2620 · Extinguishing System
- Part: Wire
- Condition: Broken
- Location: Extinguish Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSPECTION OF OUTBOARD FIRE EXTINGUISHER NR 4 ENG CONNECTOR P1-1277 TO THE EXPLOSIVE CARTRIDGE HAS A COUPLE OF BROKEN WIRES.  REMOVED AND REPLACED CONNECTOR ON NR 4 ENG OUTBOARD FIRE EXTINGUISHER PER MM REF 20-50-1.  NO DEFECTS NOTED.  OK TO CONTINUE.
